MathSciNet Relay Station
MathSciNet bibliographic data
MR1055544 35Q53 (35B35 76E30)
Souganidis, P. E.; Strauss, W. A. Instability of a class of dispersive solitary waves. Proc. Roy. Soc. Edinburgh Sect. A 114 (1990), no. 3-4, 195–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement